# SDR CA150809002

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 4622
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O NOSE GEAR WOULD NOT COME UP. RECEIVED A GEAR DISAGREE WARNING MSG THEN NOSE GEAR RETRACTED ON ITS OWN AFTER A FEW MORE SECONDS.
